| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that, after intraocular lens implantation surgery, the patient was unable to adjust to multifocal implant.Hence the lens was explanted and replaced with another unspecified monofocal lens in a secondary procedure.The clinical reason for explant was other mechanical complications of lens.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).